# SDR TWAA0007502

- Difficulty date: May 13, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 53,169 hours, 27,587 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  CREW FOLLOWED GEAR HANDLE LOCKED PROCEDURE BUT GEAR HANDLE RELEASE BUTTON INEFFECTIVE.  CREW LEFT GEAR DOWN AND RETURNED TO SAT.  LANDING NORMAL EXCEPT SPOILERS WOULD NOT ARM FOR LANDING.  FOUND LANDING GEAR ANTI-RETRACTION BUTTON STUCK.  LUBED BUTTON AND THE LANDING GEAR CONTROL LEVER PER MM 32-31.  CHECK-C 4-9-00 MCI.
